# SDR WX0A073276

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 54,396 hours, 37,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT VINYL ODOR IN CABIN.   R & R THE AVIONICS PRIMARY COOLING FAN, CARGO HEATER, AND AVIONICS AUX FAN.
